TITLE

AN ORIENTED COINCIDENCE INDEX FOR NONLINEAR FREDHOLM INCLUSIONS WITH NONCONVEX-VALUED PERTURBATIONS

AUTHOR(S)
Obukhovskii, Valeri; Zecca, Pietro; Zvyagin, Victor
PUB. DATE
January 2006
SOURCE
Abstract & Applied Analysis;2006, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We suggest the construction of an oriented coincidence index for nonlinear Fredholm operators of zero index and approximable multivalued maps of compact and condensing type. We describe the main properties of this characteristic, including applications to coincidence points. An example arising in the study of a mixed system, consisting of a first-order implicit differential equation and a differential inclusion, is given.
ACCESSION #
24081217

 

Related Articles

  • Mixed semicontinuous perturbations of nonconvex sweeping processes. Haddad, Tahar; Thibault, Lionel // Mathematical Programming;May2010, Vol. 123 Issue 1, p225 

    In this paper we prove a theorem on the existence of a global solution of a differential inclusion governed by a class of nonconvex sweeping processes with unbounded pertubations. The perturbations are not required to be convex valued.

  • A Note On Upper And Lower Solutions For First Order Inclusions Of Upper Semicontinuous Or Lower Semicontinuous Type. Agarwal, R. P.; Frigon, M.; Lakshmikantham, V.; O'Regan, D. // Nonlinear Studies;2005, Vol. 12 Issue 2, p159 

    Existence results based on fixed point theorems for self maps are used to establish an upper and lower solutions theory for first order inclusions.

  • First order systems of odes with nonlinear nonlocal boundary conditions. Kossowski, Igor; Przeradzki, Bogdan // Electronic Journal of Qualitative Theory of Differential Equatio;2015, Issue 68-74, p1 

    In this article, we prove existence of solutions for a nonlocal boundary value problem with nonlinearity in a nonlocal condition. Our method is based upon Mawhin's coincidence theory.

  • ON SOME TOPOLOGICAL METHODS IN THEORY OF NEUTRAL TYPE OPERATOR DIFFERENTIAL INCLUSIONS WITH APPLICATIONS TO CONTROL SYSTEMS. KAMENSKII, MIKHAIL; OBUKHOVSKII, VALERI; JEN-CHIH YAO // Discussiones Mathematicae: Differential Inclusions, Control & Op;2013, Vol. 33 Issue 2, p193 

    We consider a neutral type operator differential inclusion and apply the topological degree theory for condensing multivalued maps to justify the question of existence of its periodic solution. By using the averaging method, we apply the abstract result to an inclusion with a small parameter. As...

  • Existence results for energetic models for rate-independent systems. Mainik, Andreas; Mielke, Alexander // Calculus of Variations & Partial Differential Equations;Jan2005, Vol. 22 Issue 1, p73 

    The article focuses on generalized approach for mechanical models. The main feature of such models is the rate-independency of the system response, which means that a loading with twice the speed will lead to a response with exactly twice the speed. It refers for approaches to these phenomena...

  • On the existence of solutions for a higher order differential inclusion without convexity. Cernea, Aurelian // Electronic Journal of Qualitative Theory of Differential Equatio;Mar2007, p1 

    We prove a Filippov type existence theorem for solutions of a higher order differential inclusion in Banach spaces with nonconvex valued right hand side by applying the contraction principle in the space of the derivatives of solutions instead of the space of solutions.

  • On the Dynamics of a Differential Inclusion Built upon a Nonconvex Constrained Minimization Problem. Nistri, P.; Quincampoix, M. // Journal of Optimization Theory & Applications;Mar2005, Vol. 124 Issue 3, p659 

    In this paper, we study the dynamics of a differential inclusion built upon a nonsmooth, not necessarily convex, constrained minimization problem in finite-dimensional spaces. In particular, we are interested in the investigation of the asymptotic behavior of the trajectories of the dynamical...

  • First Order Impulsive Differential Inclusions with Periodic Conditions. Graef, John R.; Ouahab, Abdelghani // Electronic Journal of Qualitative Theory of Differential Equatio;Dec2008, p1 

    In this paper, we present an impulsive version of Filippov's Theorem for the first-order nonresonance impulsive differential inclusion y'(t) - ?y(t) ? F(t, y(t)), a.e. t ? J\{t1,...,tm}, y(t,k+ - y(tk- = Ik(y(tk-)), k = 1,...,m, y(0) = y(b), where J = [0, b] and F : J x Rn ? P(Rn) is a...

  • A Remark on the Existence of a Periodic Solution. Filippov, V. V. // Differential Equations;Mar2003, Vol. 39 Issue 3, p462 

    Discusses the development of methods for studying differential equations and inclusions with discontinuous right-hand side. Generalization of the results of the classical theory; Theory of the Cauchy problem for equations and inclusions with discontinuous right-hand side; Modification of the...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics